# SDR SWIA971049

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, RETRACTED GEAR, LEFT MAIN A AND B INDICATED RED GEAR NOT FULLY RETRACTED.  RETURNED TO SLC.  REMOVED AND REPLACED LANDING GEAR RELAY BOX AND REMOVED AND REPLACED LEFT MAIN LANDING GEAR UPLOCK A AND B PROXIMITY SENSOR PER MM 32-61-07.  OPERATED GEAR.  OPS CHECKS GOOD WITH NO FAULTS NOTED.
